# SDR SWAA2020030642200

- Difficulty date: January 28, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY ON BUTT JOINT BS 887 BETWEEN STR 27L AND 26L WL 158 DUE TO BLUE WATER SPILL         DAMAGE REPAIRED/INSPECTED AND EVALUATED PER EA 1-753-36657 REV IR (ATS ER 20-01548 REV IR) REFER TO NRC U116474 FOR TRACKING
